Mathematische Annalen

, Volume 296, Issue 1, pp 453–479

Self-adjoint determinantal representations of real plane curves

  • Victor Vinnikov
Article

DOI: 10.1007/BF01445115

Cite this article as:
Vinnikov, V. Math. Ann. (1993) 296: 453. doi:10.1007/BF01445115

Mathematics Subject Classification (1991)

14H4514M1214H4014K2014P25

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Victor Vinnikov
    • 1
  1. 1.Department of MathematicsHarvard UniversityCambridgeUSA
  2. 2.Department of Theoretical MathematicsWeizmann Institute of ScienceRehovotIsrael